MathSciNet Relay Station
MathSciNet bibliographic data
MR2396331 33C45
Wituła, Roman; Słota, Damian Partial fractions decompositions of some rational functions. Appl. Math. Comput. 197 (2008), no. 1, 328–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement